MAUDE Adverse Event Report: JJGC S.A. ZIRCONIA IMPLANT 3.75X10; Endosseous Dental Implant

JJGC S.A. ZIRCONIA IMPLANT 3.75X10; Endosseous Dental Implant
Catalog Number 180.002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury

Brand Name
ZIRCONIA IMPLANT 3.75X10
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50656205
Report Number3008261720-2026-004805
Device Sequence Number18795266
Product Code DZE
UDI-Device Identifier07899878053378
UDI-Public07899878053378
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210336
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180.002
Device Lot NumberNHL31
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale